# SDR IXXA070038O

- Difficulty date: August 10, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 98,159 hours, 31,818 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Lt Mlg
- Part time: 98,159 hours, 31,818 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM KTOL, THE GEAR DOORS NOT LATCHED LIGHT ILLUMINATED.  THE CREW PERFORMED AN UP-LATCH CHECK AND THE LEFT MAIN GEAR DOOR OPEN YELLOW LIGHT ILLUMINATED.  THE CREW RECYCLED GEAR AND HAD A SUCCESSFUL UPLATCH CHECK BUT DOOR NOT LATCHED LIGHT REMAINED ON.  THE CREW RETURNED TO KTOL AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE GEAR SYSTEM AND FOUND THE LEFT MAIN LANDING GEAR ACTUATOR OUT OF ADJUSTMENT.  MAINTENANCE ADJUSTED THE ACTUATOR IAW DACO MM 32-32-2.  MAINTENANCE JACKED THE AIRCRAFT AND CYCLED THE GEAR SEVERAL TIMES WITH NO FURTHER PROBLEMS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
